# SDR ASOA2014110611603

- Difficulty date: October 22, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 28,555 hours, 26,298 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS SIDE WINDOWS AFT BRACKET IS CRACKED APPROX .250"L AT BOTTOM OF POST.  REMOVED AFT, PILOT SIDE WINDSCREEN FITTING IAW SRM 51-42-21.  INSTALLED NEW FITTING IAW SRM 51-42-21.  LOCATED AND DRILLED NEW BRACKET IAW SRM 51-40-11.  COMPLIED WITH SNIEO 601R33007S04.  INSTALLED LT SIDE LOWER FITTING SIDE POST, PN:601R33235-3 IAW SNIEO 601R33007S04.
